# SDR ASOA201001046

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 20,330 hours, 17,712 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR FLOOR EMERGENCY EXIT SIGN LIGHT COVER MISSING.  (RESOLVED ON W/O: 168315/ TASKCARD: N/R-00004) REPLACED GALLEY SERVICE DOOR FLOOR EMERGENCY FLOOD LIGHT COVER IAW CMM 33-21-58. REPLACED GALLEY SERVICE DOOR FLOOR EMERGENCY FLOOD LIGHT COVER IAW CMM 33-21-58. (CLOSED)
